default search action
"On the mean value theorem for semidifferentiable functions."
Marco Castellani, Massimo Pappalardo (2010)
- Marco Castellani, Massimo Pappalardo:
On the mean value theorem for semidifferentiable functions. J. Glob. Optim. 46(4): 503-508 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.